On the Cauchy Problem in Nonlinear 3-d-Thermoelasticity.
Mathematische Zeitschrift, Tome 203 (1990) no. 3, pp. 649-682
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
existence theorems, hyperbolic-parabolic coupled system, nonlinear three- dimensional thermoelasticity, global smooth solution
@article{MZ_1990__203_3_174154,
author = {Reinhard Racke},
title = {On the {Cauchy} {Problem} in {Nonlinear} {3-d-Thermoelasticity.}},
journal = {Mathematische Zeitschrift},
pages = {649--682},
year = {1990},
volume = {203},
number = {3},
zbl = {0701.73002},
url = {http://geodesic.mathdoc.fr/item/MZ_1990__203_3_174154/}
}
Reinhard Racke. On the Cauchy Problem in Nonlinear 3-d-Thermoelasticity.. Mathematische Zeitschrift, Tome 203 (1990) no. 3, pp. 649-682. http://geodesic.mathdoc.fr/item/MZ_1990__203_3_174154/